# SDR 2009FA0000385

- Difficulty date: May 1, 2009
- Submitted: May 8, 2009
- Operation: General aviation
- Aircraft: N37BA
- Make and model: Lancar LC40550FG
- Aircraft serial: 40020
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Housing
- Part number: ALX9524R
- Part serial: F033862
- Condition: Cracked
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND A CRACK IN THE ALTERNATOR HOUSING.  NOT AIRWORTHY, NEEDED TO BE REPLACED. TIME IN SERVICE 510 HOURS.  (K)
